# SDR DALA2021102806676

- Difficulty date: October 26, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 63,922 hours, 20,868 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5813 L2 DOOR SLIDE LIGHT INOP. CORRECTIVE ACTION: PERFORMED OPERATIONAL TEST ESC SLIDE ARM LIGHT OK. (1996962)
